

#### City of San Diego Commission for Arts and Culture FUNDING ADVISORY PANELS FY24 ORGANIZATIONAL SUPPORT PROGRAM AND CREATIVE COMMUNITIES SAN DIEGO PROPOSAL EVALUATIONS

#### AGENDA

<u>CCSD Theatre: Thursday, March 16, 2023, 1:30 p.m. – 5:00 p.m.</u> <u>CCSD Exhibit/Event: Friday, March 17, 2023, 9:30 a.m. – 4:00 p.m.</u> <u>CCSD Festivals: Saturday, March 18, 2023, 10:00 a.m. – 1:30 p.m.</u> <u>CCSD Cultural Heritage: Tuesday, March 21, 2023, 9:30 a.m. – 4:00 p.m.</u> <u>CCSD Dance/Music/Film: Thursday, March 23, 2023, 2:00 p.m. – 6:00 p.m.</u>

<u>OSP Museums 1: Thursday, March 16, 2023, 9:00 a.m. – 12:30 p.m.</u> <u>OSP Theatre/Dance: Monday, March 20, 2023, 9:30 a.m. – 3:30 p.m.</u> <u>OSP Music: Wednesday, March 22, 2023, 9:30 a.m. – 4:30 p.m.</u> <u>OSP Education/Service: Thursday, March 23, 2023, 9:15 a.m. – 1:30 p.m.</u> <u>OSP Museums 2: Friday, March 24, 2023, 9:30 a.m. – 3:00 p.m.</u>

- I. Welcome and Introductions
- II. Disclose Conflicts of Interest
- III. DISCUSSION: Review of Part 2 Applications Round I (ATTACHED: List of proposals to be reviewed each day)
- IV. ACTION: Recommend Rankings Round II
- V. Adjourn

# **Creative Communities San Diego Proposals Evaluation Panels**

### CCSD Theatre: Thursday, March 16, 2023 1:30 p.m. – 5:00 p.m.

Scheduled Time	Proposal
1:40 p.m. – 2:00 p.m.	Asian Story Theatre
2:00 p.m. – 2:20 p.m.	Bocon Inc.
2:20 p.m. – 2:40 p.m.	CARPA San Diego
2:40 p.m. – 3:00 p.m.	Maraya Performing Arts Collective
BREAK - 15 MINUTES	
3:15 p.m. – 3:35 p.m.	Scripps Theatre Arts
3:35 p.m. – 3:55 p.m.	Teatro San Diego

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# **Creative Communities San Diego Proposals Evaluation Panels**

# CCSD Exhibit/Event: Friday, March 17, 2022, 9:30 a.m. – 4:00 p.m.

Scheduled Time	Proposal
9:40 a.m. – 10:00 a.m.	Allí y Allá / Here and There
10:00 a.m. – 10:20 a.m.	Best Practice
10:20 a.m. – 10:40 a.m.	Casa Familiar
10:40 a.m. – 11:00 a.m.	Forever Balboa Park
BREAK - 20 MINUTES	
11:20 a.m. – 11:40 a.m.	Gray Area Foundation for the Arts
11:40 a.m. – 12:00 p.m.	llan-Lael, Inc.
12:00 p.m. – 12:20 p.m.	Kyoto Symposium Organization
12:20 p.m. – 12:40 p.m.	La Maestra Family Clinic, Inc.
12:40 p.m. – 1:00 p.m.	Medium Photography, Inc.
BREAK - 45 MINUTES	
1:45 p.m. – 2:05 p.m.	Mother Sponge DBA Set + Drift
2:05 p.m. – 2:25 p.m.	San Diego African American Museum of Fine Art
2:25 p.m. – 2:45 p.m.	San Diego Entertainment Arts Guild
2:45 p.m. – 3:05 p.m.	San Diego Film Foundation
3:05 p.m. – 3:25 p.m.	Speed of Change, Inc.
3:25 p.m. – 3:45 p.m.	Viet Vote

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

**Creative Communities San Diego Proposals Evaluation Panels** 

CCSD Festivals: Saturday, March 18, 2023, 10:00 a.m. – 1:30 p.m.

Scheduled Time	Proposal
10:10 a.m. – 10:30 a.m.	Adams Avenue Business Association
10:30 a.m. – 10:50 a.m.	Armed Services YMCA – San Diego
10:50 a.m. – 11:10 a.m.	Diamond Business Association
BREAK - 20 MINUTES	
11:30 a.m. – 11:50 a.m.	Generation STEAM
11:50 a.m. – 12:10 p.m.	Hillcrest Business Improvement Association
12:10 p.m. – 12:30 p.m.	Pacific Beach Community Development
BREAK - 10 MINUTES	
12:40 p.m. – 1:00 p.m.	Traveling Stories

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# **Creative Communities San Diego Proposals Evaluation Panels**

CCSD Cultural Heritage: Tuesday, March 21, 2023, 9:30 a.m. – 4:00 p.m.

Scheduled Time	Proposal
9:40 a.m. – 10:00 a.m.	Asian Culture and Media Alliance
10:00 a.m. – 10:20 a.m.	Ballet Folklorico El Tapatio
10:20 a.m. – 10:40 a.m.	Bayside Community Center
10:40 p.m. – 11:00 a.m.	Black San Diego Empowering our Community
BREAK - 25 MINUTES	
11:30 a.m. – 11:50 a.m.	Central San Diego Black Chamber of Commerce Education Foundation
11:50 a.m. – 12:10 p.m.	House of Panama
12:10 p.m. – 12:30 p.m.	Indian Fine Arts Academy of San Diego
12:30 p.m. – 12:50 p.m.	Mundo Gardens
BREAK - 30 MINUTES	
1:20 p.m. – 1:40 p.m.	Old Town San Diego Chamber of Commerce
1:40 p.m. – 2:00 p.m.	Pasacat, Inc.
2:00 p.m. – 2:20 p.m.	San Diego Urban Warriors

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

#### **Creative Communities San Diego Proposals Evaluation Panels**

### CCSD Dance/Music/Film: Thursday, March 23, 2023, 2:00 p.m. – 6:00 p.m.

Scheduled Time	Proposal
2:10 p.m. – 2:30 p.m.	ASCENDtials
2:30 p.m. – 2:50 p.m.	Bodhi Tree Concerts
2:50 p.m. – 3:10 p.m.	Fusion Movement Arts
3:10 p.m. – 3:30 p.m.	High Steppers
BREAK - 20 MINUTES	
3:50 p.m. – 4:10 p.m.	La Jolla Kiwanis Foundation
4:10 p.m. – 4:30 p.m.	Pacific Beach Town Council
4:30 p.m. – 4:50 p.m.	Paving Great Futures
4:50 p.m. – 5:10 p.m.	VAPA Foundation

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# Organizational Support Program Proposal Evaluation Panels OSP Museums 1: Thursday, March 16, 2023, 9:00 a.m. – 12:30 p.m.

Scheduled Time	Proposal
9:10 a.m. – 9:30 a.m.	Japanese Friendship Garden Society of San Diego
9:30 a.m. – 9:50 a.m.	Mingei International, Inc.
9:50 a.m. – 10:10 a.m.	Museum of Photographic Arts
10:10 a.m. – 10:30 a.m.	San Diego Air and Space Museum
10:30 a.m. – 10:50 a.m.	San Diego Art Institute
10:50 a.m. – 11:10 a.m.	San Diego Comic Convention
BREAK - 30 MINUTES	
11:40 a.m. – 12:00 p.m.	San Diego Museum of Art
12:00 p.m. – 12:20 p.m.	San Diego Museum of Man

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# Organizational Support Program Proposal Evaluation Panels OSP Theatre/Dance: Monday, March 20, 2023, 9:30 a.m. – 3:30 p.m.

Scheduled Time	Proposal
9:40 a.m. – 10:00 a.m.	Black Mountain Dance Foundation
10:00 a.m. – 10:20 a.m.	City Ballet, Inc.
10:20 a.m. – 10:40 a.m.	Cygnet Theatre Company
10:40 a.m. – 11:00 a.m.	Diversionary Theatre Productions, Inc.
BREAK - 30 MINUTES	
11:30 a.m. – 11:50 a.m.	San Diego Civic Youth Ballet
11:50 a.m. – 12:10 p.m.	San Diego Dance Theatre
12:10 p.m. – 12:30 p.m.	San Diego Musical Theatre
12:30 p.m. – 12:50 p.m.	The Rosin Box Project, Inc.
12:50 p.m. – 1:10 p.m.	The Roustabouts
BREAK - 40 MINUTES	
1:50 p.m. – 2:10 p.m.	Theatre and Arts Foundation of San Diego County (La Jolla Playhouse)
2:10 p.m. – 2:30 p.m.	Trinity One Theatre Troupe, Inc.
2:30 p.m. – 2:50 p.m.	Wheelchair Dancers Organization

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# Organizational Support Program Proposal Evaluation Panels OSP Music: Wednesday, March 22, 2023, 9:30 a.m. – 4:30 p.m.

Scheduled Time	Proposal
9:40 a.m. – 10:00 p.m.	Bach Collegium San Diego
10:00 a.m. – 10:20 a.m.	Center for World Music
10:20 a.m. – 10:40 a.m.	Classics for Kids, Inc.
10:40 a.m. – 11:00 a.m.	Guitars in the Classroom
BREAK - 25 MINUTES	
11:25 a.m. – 11:45 a.m.	Hausmann Quartet Foundation
11:45 a.m. – 12:05 p.m.	Mainly Mozart, Inc.
12:05 p.m. – 12:25 p.m.	Martin Luther King Jr. Community Choir
12:25 p.m. – 12:45 p.m.	Opera4Kids
12:45 p.m. – 1:05 p.m.	SACRA/PROFANA
BREAK- 45 MINUTES	
1:50 p.m. – 2:10 p.m.	San Diego Chapter of Sweet Adelines International
2:10 p.m. – 2:30 p.m.	San Diego Early Music Society
2:30 p.m. – 2:50 p.m.	San Diego Gay Men's Chorus Inc.
2:50 p.m. – 3:10 p.m.	San Diego Women's Chorus
BREAK - 10 MINUTES	
3:20 p.m. – 3:40 p.m.	San Diego Young Artists Music Academy Incorporated
3:40 p.m. – 4:00 p.m.	Spreckels Organ Society

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# Organizational Support Program Proposal Evaluation Panels OSP Education/Service: Thursday, March 23, 2023, 9:15 a.m. – 1:30 p.m.

Scheduled Time	Proposal
9:25 a.m. – 9:45 a.m.	Arts Education Connection San Diego
9:45 a.m. – 10:05 a.m.	Balboa Art Conservation Center
10:05 a.m. – 10:25 a.m.	Balboa Park Cultural Partnership
10:25 a.m. – 10:45 a.m.	CoTA (Collaborations: Teachers and Artists)
10:45 a.m. – 11:05 a.m.	Get Empowered Today, Inc.
BREAK - 30 MINUTES	
11:35 a.m. – 11:55 a.m.	NTC Foundation
11:55 a.m. – 12:15 p.m.	San Diego Performing Arts League
12:15 p.m. – 12:35 p.m.	Space For Art, Inc.
12:35 p.m. – 12:55 p.m.	The AjA Project
12:55 p.m. – 1:15 p.m.	Vanguard Culture

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.

# Organizational Support Program Proposal Evaluation Panels OSP Museums 2: Thursday, March 24, 2023, 9:30 a.m. – 3:00 p.m.

Scheduled Time	Proposal
9:40 a.m. – 10:00 a.m.	Centro Cultural de la Raza, Inc.
10:00 a.m. – 10:20 a.m.	Lambda Archives of San Diego
10:20 a.m. – 10:40 a.m.	New Americans Museums & Immigration Center
10:40 a.m. – 11:00 a.m.	Pacific Arts Movement
BREAK - 30 MINUTES	
11:30 a.m. – 11:50 a.m.	San Diego Filipino Cinema
11:50 a.m. – 12:10 p.m.	San Diego Chinese Historical Society and Museum
12:10 p.m. – 12:30 p.m.	The House of China
BREAK - 40 MINUTES	
1:10 p.m. – 1:30 p.m.	The Italian Cultural Center of San Diego
1:30 p.m. – 1:50 p.m.	Visions Textile Museum
1:50 p.m. – 2:10 p.m.	Women's History Reclamation Project

The posted times to review each application are ESTIMATED TIME FRAMES and cannot be guaranteed. Staff diligently strives to follow the schedule as much as possible, but reserves the right for timing flexibility as needed to conduct an effective meeting. It is highly encouraged that you attend the whole day if possible so you do not potentially miss your review, but if you are not able to, please try to arrive at least 90 minutes prior to your estimated timeslot.